Advanced search

Enterocolitis: an adverse event in refractory epilepsy patients treated with levetiracetam?

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Bosman, Tommy, Kristl Vonck, Pieter Claeys, Hans Van Vlierberghe, M DE CLERCQ, Jacques De Reuck, and Paul Boon. 2004. “Enterocolitis: An Adverse Event in Refractory Epilepsy Patients Treated with Levetiracetam?” Seizure-european Journal of Epilepsy 13 (2): 76–81.
APA
Bosman, Tommy, Vonck, K., Claeys, P., Van Vlierberghe, H., DE CLERCQ, M., De Reuck, J., & Boon, P. (2004). Enterocolitis: an adverse event in refractory epilepsy patients treated with levetiracetam? SEIZURE-EUROPEAN JOURNAL OF EPILEPSY, 13(2), 76–81.
Vancouver
1.
Bosman T, Vonck K, Claeys P, Van Vlierberghe H, DE CLERCQ M, De Reuck J, et al. Enterocolitis: an adverse event in refractory epilepsy patients treated with levetiracetam? SEIZURE-EUROPEAN JOURNAL OF EPILEPSY. W B SAUNDERS CO LTD; 2004;13(2):76–81.
MLA
Bosman, Tommy, Kristl Vonck, Pieter Claeys, et al. “Enterocolitis: An Adverse Event in Refractory Epilepsy Patients Treated with Levetiracetam?” SEIZURE-EUROPEAN JOURNAL OF EPILEPSY 13.2 (2004): 76–81. Print.
@article{213835,
  author       = {Bosman, Tommy and Vonck, Kristl and Claeys, Pieter and Van Vlierberghe, Hans and DE CLERCQ, M and De Reuck, Jacques and Boon, Paul},
  issn         = {1059-1311},
  journal      = {SEIZURE-EUROPEAN JOURNAL OF EPILEPSY},
  language     = {eng},
  number       = {2},
  pages        = {76--81},
  publisher    = {W B SAUNDERS CO LTD},
  title        = {Enterocolitis: an adverse event in refractory epilepsy patients treated with levetiracetam?},
  volume       = {13},
  year         = {2004},
}

Web of Science
Times cited: